# SDR VNAA9707004

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Overtemp Switch
- Part number: 5586C000
- Condition: Defective
- Location: Rt Acm
- Part time: 4,168 hours
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RT ECS OVERHEAT CAS MESSAGE ILLUMINATED.  ABORTED T/O  AND RETURNED TO GATE.  INSPECTED SYSTEM AND DEFERRED RT AIR CYCLE MACHINE IN ACCORDANCE WITH MEL.  LATER TROUBLE SHOT SYSTEM AND FOUND OVER TEMP SWITCH TO BE DEFECTIVE.  REMOVED AND REPLACED SWITCH.  OPERATIONAL CHECKED GOOD, CLEARED MEL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
